MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP CHAMBER, CHEMOLO; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP CHAMBER, CHEMOLO; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL4146-5
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event involved a 30" (76 cm) 20 drop admin set w/integrated chemolock¿ port drip chamber, chemolock¿; 5 units where the customer reported a leak was where the tubing bonds to the chemolock cl2000s.The patient reported seeing dripping towards the end of the infusion, the nurse reported it to the pharmacy and she saw it as well and cleaned the area according to their spill policy.A spill kit was used.The estimated amount of spill was 3ml of irinotecan 25021-230-05, dose was 330 mg.The staff or patient did not require medical attention.There was patient involvement but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device was received for evaluation 6/6/2024.One (1) used unit.List #cl4146-5, 30" (76 cm) 20 drop admin set w/integrated chemolock¿ port drip chamber, chemolock¿; 1 unit; lot #unknown.One (1) used.List #unknown, icu medical 0.9% sodium chloride injection, usp 500 ml intravenous bag with irinotecan; lot #1015219.Confirmed customer complaint of leaking.Probable cause luer connection not fully engaged before solvent bond.Also received five (5) new.List #cl4146-5, 30" (76 cm) 20 drop admin set w/integrated chemolock¿ port drip chamber, chemolock¿; 5 units; lot #13527640.All 5 were tested and meet manufacture specifications.The lot history of the provided new devices was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
30" (76 CM) 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP CHAMBER, CHEMOLO
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19484557
Report Number9617594-2024-00741
Device Sequence Number8030350
Product Code ONB
UDI-Device Identifier00887709097469
UDI-Public00887709097469
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL4146-5
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CL2000S, MFR UNK.; IRINOTECAN 25021-230-05 330MG, MFR UNK.
Patient SexUnknown